# SDR P5CA9800391

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER T/E FIXED PANEL 334GBL  FOUND DELAMINATION.  HOT BOND REPAIRED PER SRM 51-40-06 PARA 3.
